# SDR VNAA202101021111

- Difficulty date: December 31, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 10,140 hours, 9,337 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: D321
- Condition: Failed
- Location: Mlg
- Part time: 790 hours, 741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR GEAR DISAGREE WARNING MESSAGE. NO EMERGENCY WAS DECLARED, AND THE FLIGHT WAS NOT OVERWEIGHT AT LANDING.  REMOVED AND REPLACED PSEU IAW CRJ900 AMM 32-61-01-000-80. PERFORMED LANDING GEAR SWINGS IAW CRJ900 AMM 32-30-00-710-801. NO DEFECTS NOTED (RETRACTED IN 9 SECONDS, EXTENDED IN 12 SECONDS)
